# SDR ASAA2017121522935

- Difficulty date: December 15, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 14,645 hours, 4,791 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Part number: 1296943
- Part serial: 16213
- Condition: Failed
- Location: Precooler
- Part time: 14,634 hours, 4,788 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DUCT PRESSURE SPLIT, L 19 PSI, R 42 PSI READINGS CONSISTENT IN CLIMB AND CRUISE.ACFT GROUNDED.  WHILE ACCOMPLISHING T/C #NG-36WC-00001 STEPS 1 TO 5 (G) (2) SUSPECTED 450 DEGREE F THERMOSTAT FAILED AND PRECOOLER CONTROL VALVE SENSOR FAILED. R AND R THE 450 DEGREE F THERMOSTAT ON THE NR 1 ENGINE IAW AMM 36-11-05-000-801-/400-801. R AND R PRECOOLER CONTROL VALVE SENSOR ON NR 1 ENGINE IAW AMM 36-12-03-000-801/400-801. LEAK CHECKED, NO LEAKS FOUND. COMPLETED T/C NG-36WC-0001. OPS CHECKED GOOD.
